Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Trigonometrische Reihen und Potenzreihen mit mehrfach monotoner Koeffizientenfolge


Author: Leopold Fejér
Journal: Trans. Amer. Math. Soc. 39 (1936), 18-59
MSC: Primary 42A32
DOI: https://doi.org/10.1090/S0002-9947-1936-1501832-4
MathSciNet review: 1501832
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Chapman, S. On non-integral orders of summability of series and integrals. Proceedings of the London Mathematical Society, (2), vol. 9 (1910), pp. 369-409.
  • [2] Fejér, L. Sur la série de Fourier. Comptes Rendus, Paris, vol. 142 (1906), pp. 501-503.
  • [3] -A Fourier-féle sorról. Matematikai és Természettudományi Értesitö, Budapest, vol. 24 (1906), pp. 292-297, 369-390.
  • [4] -Über die Fouriersche Reihe. Mathematische Annalen, vol. 64 (1907), pp. 273-288.
  • [5] -Über die Positivität von Summen, die nach trigonometrischen oder Legendreschen Funktionen fortschreiten. I. Acta Litterarum ac Scientiarum, Szeged, vol. 2 (1925), pp. 75-86.
  • [6] -Abschätzungen für die Legendreschen und verwandle Polynome. Mathematische Zeitschrift, vol. 24 (1925), pp. 285-298.
  • [7] -Einige Sätze, die sich auf das Vorzeichen einer ganzen rationalen Funktion beziehen; nebst Anwendungen etc. Monatshefte für Mathematik und Physik, vol. 35 (1928), pp. 305-344.
  • [8] -Über ein trigonometrisches Analogon eines Kakeyaschen Satzes. Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 38 (1929).
  • [9] -Gestaltliches über die Partialsummen und ihrer Mittelwerte bei der Fourierreihe und der Potenzreihe. Zeitschrift für angewandte Mathematik und Mechanik, vol. 13 (1933).
  • [10] -Neue Eigenschaften der Mittelwerte bei den Fourierreihen. Journal of the London Mathematical Society, vol. 8 (1933), pp. 53-62.
  • [11] Felix Hausdorff, Summationsmethoden und Momentfolgen. I, Math. Z. 9 (1921), no. 1-2, 74–109 (German). MR 1544453, https://doi.org/10.1007/BF01378337
  • [12] Felix Hausdorff, Momentprobleme für ein endliches Intervall, Math. Z. 16 (1923), no. 1, 220–248 (German). MR 1544592, https://doi.org/10.1007/BF01175684
  • [13] Heine, E. Theorie der Kugelfunktionen und der verwandten Funktionen. 2te Auflage, Berlin, 1878.
  • [14] Hobson, E. W. On the representation of a function by a series of Legendre's functions. Proceedings of the London Mathematical Society, (2), vol. 7 (1909), pp. 24-39.
  • [15] A. Hurwitz, Über die Fourierschen Konstanten integrierbarer Funktionen, Math. Ann. 57 (1903), no. 4, 425–446 (German). MR 1511219, https://doi.org/10.1007/BF01445179
  • [16] Jacobsthal, E. Mittelwertbildung und Reihentransformation. Mathematische Zeitschrift, vol. 6 (1920), pp. 110-117.
  • [17] Th. Kaluza, Struktur und Eigenschaften mehrfach monotoner Folgen, Math. Z. 26 (1927), no. 1, 345–364 (German). MR 1544859, https://doi.org/10.1007/BF01475458
  • [18] Konrad Knopp, Mittelwertbildung und Reihentransformation, Math. Z. 6 (1920), no. 1-2, 118–123 (German). MR 1544397, https://doi.org/10.1007/BF01202996
  • [19] -Über das Eulersche Summierungsverfahren. Mathematische Zeitschrift, vol. 15 (1922), pp. 226-253; vol. 18 (1923), pp. 125-156.
  • [20] -Neuere Untersuchungen in der Theorie der divergenten Reihen. Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 32.
  • [21] Konrad Knopp, Mehrfach monotone Zahlenfolgen, Math. Z. 22 (1925), no. 1, 75–85 (German). MR 1544715, https://doi.org/10.1007/BF01479598
  • [22] Georg Pólya, Über die Nullstellen gewisser ganzer Funktionen, Math. Z. 2 (1918), no. 3-4, 352–383 (German). MR 1544326, https://doi.org/10.1007/BF01199419
  • [23] Riesz, M. Sur la sommation des séries de Fourier. Acta Litterarum ac Scientiarum, Szeged, vol. 1 (1923), pp. 104-113.
  • [24] Stieltjes, T. J. Sur les polynomes de Legendre. Œuvres Complètes, vol. 2, pp. 234-252, Groningen, 1918.
  • [25] G. Szegö, Bemerkungen zu einer Arbeit von Herrn Fejér über die Legendreschen Polynome, Math. Z. 25 (1926), no. 1, 172–187 (German). MR 1544805, https://doi.org/10.1007/BF01283833
  • [26] Gabriel Szegö, Inequalities for the zeros of Legendre polynomials and related functions, Trans. Amer. Math. Soc. 39 (1936), no. 1, 1–17. MR 1501831, https://doi.org/10.1090/S0002-9947-1936-1501831-2

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A32

Retrieve articles in all journals with MSC: 42A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501832-4
Article copyright: © Copyright 1936 American Mathematical Society

American Mathematical Society